MathSciNet Relay Station
MathSciNet bibliographic data
MR1068823 (91h:11006) 11A41 (11Y11)
Colquitt, W. N.; Welsh, L., Jr. A new Mersenne prime. Math. Comp. 56 (1991), no. 194, 867–870.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement